It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there, I am on Lexapro 10mg. I am on my 11th day, the first 5 days were really bad as far as nausea went, but now I don't have any. I had all the side effects you had describe yourself. The ones I now have is insomnia during the night, sleeping during the day (may have to switch from taking my pill at night to day time) dizziness off and on, and spaciness. Other than that, the chills and sweats have gone, my anxiety increased for the first few days, but seem to be much better. I say to stick it out for at least two weeks. I was so ready to quit after the first 4 days, but kept going, and I still don't like the spaciness and dizziness, but I am hoping that will also go away sometime as well. My Dr. thought they would, but she said it can take up to a month. Good luck! Michelle





All times are GMT -7. The time now is 07:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!